# SDR FDEA202009152324

- Difficulty date: September 15, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 51,804 hours, 28,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53810653200
- Condition: Cracked
- Location: Frame 51
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION FOUND FUSELAGE MAINFRAME RT NR 2 GANTRY OUTBOARD FLANGE WITH CRACK SIGNAL AT FR 51.A.  REPAIRED THE FUSELAGE MAINFRAME RT NR 2 GANTRY OUTBOARD FLANGE AT FR 51.A, PER AIRBUS DWG R53810581 ISSUE C.  THIS REPAIR CATEGORY A MAJOR REPAIR, IAW FEDEX GMM6-2-100.
